MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-C SECTION PACK-LF

MEDLINE INDUSTRIES, LP; DBD-C SECTION PACK-LF
Catalog Number DYNJ0378325O
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the facility on 5/10 an abdominal rash was reported.Due to this, a medrol dose pack and cream was used.No additional information was provided related to the reported incident.The sample is reported to not be available for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per the facility on 5/10 an abdominal rash was reported.

Common Device Name
DBD-C SECTION PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20148680
Report Number1423395-2024-00466
Device Sequence Number4248502
Product Code OHM
UDI-Device Identifier40195327626977
UDI-Public40195327626977
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ0378325O
Device Lot Number24FBI141 & 24CBH142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown